# SDR MWEA00252

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Part number: 591757987
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL DOOR JAMB WEB IS CRACKED ON RIGHT SIDE APPROX 1 FOOT BELOW UPPER CORNER.  FABRICATED AND INSTALLED NEW DOUBLER.
